# SDR SWIA201436558

- Difficulty date: February 18, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 20,170 hours, 12,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT FLOOR SILL GALLEY SERVICE DOOR FS 349.00.  C CHECK BLENDED OUT SURFACE CORROSION AT FLOOR SILL AFT OF GALLEY SERVICE DOOR FS 349.00 IAW SRM & REO.
